My husband is on 400 mg of gleevec and every night duriing the night he has terrible reflux -- sometimes during the day but mostly during the night. He eats Tums and is on prescription strengthh Protonix and Prevacid(?). Can the reflux be caused by gleevec
It can cause gastroesophageal reflux.
Gastrointestinal side effects have included nausea (47% to 68%), vomiting (20.5% to 49%), diarrhea (33% to 49%), dyspepsia (9% to 19%), abdominal pain (20% to 29.9%), anorexia (3% to 10%), constipation (4% to 13%), and gastrointestinal hemorrhage (0.2% to 5%). Abdominal distention, *gastroesophageal reflux*, and mouth ulceration have been reported less commonly. Gastric ulcer, gastroenteritis, and gastritis have been reported infrequently. Colitis, ileus/intestinal obstruction, and pancreatitis have been reported rarely. Three cases of splenic rupture have also been reported.
I suggest that when you are able to, inform your Dr. about this side effect.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Apr 2012 • 4 answers
Updated 24 May 2014 • 2 answers
Updated 14 Aug 2013 • 1 answer
Updated 2 Dec 2013 • 2 answers
Updated 26 Mar 2015 • 2 answers